# SDR CHQA201000090

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 21,887 hours, 17,928 cycles
- Engine: Allsn AE3007A
- Engine time: 15,883 hours, 14,485 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 2930015101
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 4,000FT, THE FLIGHT CREW WAS NOTIFIED OF FUEL LEAKING FROM THE LEFT WING.  THE AIRCRAFT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT FUEL VENT FLOAT VALVE LEAKING.  THE LEFT FUEL VENT FLOAT VALVE WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
